# SDR SWIA202266968

- Difficulty date: November 23, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 43,718 hours, 39,825 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625 S13l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ATTACHING INTRCOSTAL ON AFT SIDE OF FS 621 BULKHEAD TO FRAME AT BS 625 S13L CRACKED.   (C-CHECK) REMOVED AND REPLACED WITH A NEW INTERCOSTAL IAW SRM 51-42-21 AND DWG: 601-35012 REV-D. AND REO 601R-53-61-422, REV NC.
